International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 101-109
Nonlinear oscillations in disconjugate forced functional equations with deviating
Department of Mathematics, University of Wisconsin Center, Manitowoc 54220, Wisconsin, USA
Received 28 July 1982
Copyright © 1983 Bhagat Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For the equation
sufficient conditions have been found for all of its solutions to be oscillatory. The conditions found also lead to growth estimates for tle nonoscillatory solutions.